# SDR 2023F00077

- Difficulty date: January 17, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Aircraft: N868AM
- Make and model: Boeing 737-8
- Aircraft serial: 65188
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: 158300101
- Part serial: 11111
- Condition: Unknown
- Component: Auto Pilot Actu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPIOT SYSTEM A FUSE DOES NOT ENGAGE WHEN CMD SWIRCH IS PUSHED, AUTO PILOT ACTUADOR ELEV A WASRE´ÑACED IAW AMM 22-11-26-000-801, AUTO PILOT ACTUATOR,
